# SDR C77A20130505005

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17067104401
- Condition: Corroded
- Location: Threshold
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT THRESHOLD CENTER SUPPORT, HAS CORROSION. X=8253.2-8290.2, Y=275-355.  R & R CENTER SUPPORT IAW SRM 51-41-01 AND 51-43-01.
